Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subgroups of almost separable torsionfree abelian groups


Author: Claudia Metelli
Journal: Proc. Amer. Math. Soc. 106 (1989), 9-17
MSC: Primary 20K20; Secondary 20K27
DOI: https://doi.org/10.1090/S0002-9939-1989-0952318-7
MathSciNet review: 952318
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization is given of those subgroups of an almost separable torsionfree abelian group which inherit separability from the group.


References [Enhancements On Off] (What's this?)

  • [FII] L. Fuchs, Infinite Abelian Groups II, Academic Press, London-New York, 1973. MR 0349869 (50:2362)
  • [M1] C. Metelli, On type-related properties of torsionfree abelian groups, Abelian Group Theory, Proc. Honolulu Conference 1982-1983, Lecture Notes in Math., vol. 1006, Springer, Berlin, 1984, pp. 253-267. MR 722622 (85b:20075)
  • [M3] -, Almost separable torsionfree abelian groups, Abelian Group Theory, Proc. Oberwolfach Conference, 1985, Gordon and Breach, 1987, pp. 275-289. MR 1011318 (90g:20083)
  • [N] L. G. Nongxa, Strongly pure subgroups of separable torsion-free abelian groups, Trans. Amer. Math. Soc. 290 (1985), 363-373. MR 787970 (86h:20081)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K20, 20K27

Retrieve articles in all journals with MSC: 20K20, 20K27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0952318-7
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society